Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 2, NWS Grand Rapids, MI

January 9, 2012

NWS Grand Rapids, MI issued this small craft advisory at Jan 9, 2012, 3:39 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2012, 3:39 AM EST (08:39 UTC)
Expired
Jan 10, 2012, 11:00 AM EST
In force
31 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WHUS73 KGRR 090839
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
339 AM EST MON JAN 9 2012

LMZ847>849-091645-
/O.EXT.KGRR.GL.W.0002.120109T0839Z-120110T0000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
339 AM EST MON JAN 9 2012

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS INCREASING TO GALES TO 35
  KNOTS.

* WAVES...4 TO 6 FEET BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>846-091645-
/O.NEW.KGRR.SC.Y.0002.120109T0839Z-120110T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
339 AM EST MON JAN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KNOTS INCREASING TO WINDS TO 30 KNOTS.

* WAVES...2 TO 4 BUILDING TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
5 follow-up statements
426 
WHUS73 KGRR 091534
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1034 AM EST MON JAN 9 2012

LMZ847>849-092345-
/O.CON.KGRR.GL.W.0002.000000T0000Z-120110T0000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1034 AM EST MON JAN 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS INCREASING TO GALES TO 
  35 KNOTS. 

* WAVES...4 TO 6 FEET BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>846-092345-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-120110T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1034 AM EST MON JAN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS INCREASING TO WINDS TO 30 
  KNOTS.

* WAVES...2 TO 4 BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
682 
WHUS73 KGRR 092011
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
311 PM EST MON JAN 9 2012

LMZ847>849-100000-
/O.CON.KGRR.GL.W.0002.000000T0000Z-120110T0000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
311 PM EST MON JAN 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...SOUTHWEST GALES TO 35 KNOTS DECREASING THIS EVENING.

* WAVES...6 TO 10 FEET...DIMINISHING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>846-100415-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-120110T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
311 PM EST MON JAN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
379 
WHUS73 KGRR 100005
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
705 PM EST MON JAN 9 2012

LMZ847>849-100815-
/O.EXP.KGRR.GL.W.0002.000000T0000Z-120110T0000Z/
/O.EXA.KGRR.SC.Y.0002.000000T0000Z-120110T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
705 PM EST MON JAN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. 

* WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS EVENING WILL DIMINISH
  TO NORTHWEST WINDS OF 10 TO 15 KNOTS LATE.

* WAVES...4 TO 7 FOOT WAVES THIS EVENING...WILL SUBSIDE TO 1 TO 3
  FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-100815-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-120110T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
705 PM EST MON JAN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS EVENING WILL DIMINISH
  TO NORTHWEST WINDS OF 10 TO 15 KNOTS LATE.

* WAVES...4 TO 7 FOOT WAVES THIS EVENING...WILL SUBSIDE TO 1 TO 3
  FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/GRR

DUKE
943 
WHUS73 KGRR 100831
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 AM EST TUE JAN 10 2012

LMZ844>849-101600-
/O.EXT.KGRR.SC.Y.0002.000000T0000Z-120110T1600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
331 AM EST TUE JAN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS...WEST WINDS 15 TO 25 KNOTS BECOMING SOUTH 5 TO 10 KNOTS.

* WAVES...3 TO 5 FEETT DECREASING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
107 
WHUS73 KGRR 101553
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1053 AM EST TUE JAN 10 2012


LMZ844>849-101700-
/O.EXP.KGRR.SC.Y.0002.000000T0000Z-120110T1600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1053 AM EST TUE JAN 10 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

WINDS AND WAVES HAVE DECREASED TO UNDER SMALL CRAFT ADVISORY CRITERIA.
WINDS AND WAVES WILL LIKELY INCREASE AGAIN TONIGHT AND A NEW ADVISORY
MAY BE NEEDED.

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 12:40 AM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Jan 9, 12:40 AM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1240 AM EST MON JAN 9 2012

LATEST UPDATE...AVIATION...

.SYNOPSIS...(300 PM EST SUN JAN 8 2012)
ONE AREA OF LOW PRESSURE WILL TRACK EASTWARD THROUGH SOUTHERN
ONTARIO TONIGHT THROUGH MONDAY.  THE NORTHERN TRACK OF THIS SYSTEM
WILL KEEP THE PRECIPITATION NORTH OF SOUTHWEST LOWER MI.  A RIDGE OF
HIGH PRESSURE MOVES IN BEHIND IT FOR TUESDAY.  THEN A MUCH LARGER
LOW PRESSURE SYSTEM WILL CONSOLIDATE OVER THE GREAT LAKES REGION FOR
THE END OF THE WEEK.  THIS WILL CAUSE UNSETTLED WEATHER AND A
COOLING TREND.

&&

.SHORT TERM...(300 PM EST SUN JAN 8 2012)

A COLD FRONT WILL WEAKEN AS IS TRACKS SOUTHEASTWARD THROUGH THE
REGION TONIGHT AND MONDAY.  THE NARROW BAND OF MID LEVEL MOISTURE
WITH THIS SYSTEM DOES TRY TO LINK UP WITH THE LOW LEVEL MOISTURE
DURING THE DAY ON MONDAY...HOWEVER IT STILL APPEARS THAT THERE WILL
BE ENOUGH SEPARATION TO KEEP THE FORECAST DRY AT THIS POINT. UP
CLOSER TO TUSTIN AND LDM...THE DRY LAYER IS NOT AS DEEP AS AREAS
FURTHER SOUTH...SO IF THERE WILL BE PRECIPITATION IN SOUTHWEST LOWER
MI...IT WILL MORE LIKELY BE FOR THOSE LOCATION.  THE NEW HIGH RES
EURO IS PAINTING SOME LIGHT PRECIPITATION WITH THIS FEATURE.

THE RIDGE OF HIGH PRESSURE BEHIND THE FRONT ADVANCES QUICKLY EAST
MONDAY NIGHT WITH A SOUTHWEST FLOW OF MILDER AIR DEVELOPING ON
TUESDAY.  WITH 925 MB TEMPS CLIMBING INTO THE 3 TO 4 DEG C RANGE
DURING THE AFTERNOON I CONSERVATIVELY HAVE HIGHS IN THE LOW TO MID
40S.  MOISTURE IS LACKING THUS WE SHOULD END UP PARTLY TO MOSTLY
SUNNY.

TUE NIGHT WILL FEATURE UNSEASONABLY MILD CONDITIONS WITH LOWS CLOSE
THE NORMAL HIGHS FOR THE DAY.

&&

.LONG TERM...(300 PM EST SUN JAN 8 2012)
(WEDNESDAY THROUGH SUNDAY)

A CONSENSUS OF LATEST 12Z MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST
THAT THE SOUTHERN STREAM WAVE WILL PASS BY WELL TO THE SSE OF THE
GREAT LAKES REGION WEDNESDAY. HOWEVER SOME LIGHT RAIN ON THE FAR NNW
PERIPHERY OF THE PRIMARY SFC LOW MAY CLIP FAR SOUTHERN LWR MI LATE
WEDNESDAY AFTN/EVE. LOW LEVEL CRITICAL THICKNESS TOOLS SUGGEST
P-TYPE WILL NOT BECOME MIXED WITH/CHANGE TO A LITTLE LIGHT SNOW
UNTIL LATE WEDNESDAY NIGHT.

LAKE EFFECT SNOW SHOWERS SET TO COMMENCE THURSDAY IN BRISK WNW FLOW
CAA AND AS THE H5 TROF AXIS MOVES OVER LWR MI. LAKE EFFECT SNOW
SHOWERS (STILL W TO WNW FLOW) SHOULD INCREASE IN COVERAGE/INTENSITY
THURSDAY NIGHT AND FRIDAY AS H8 TEMPS FALL TO -16 TO -18 C.
CONDITIONS WILL DETERIORATE ACROSS OUR WEST TO WNW FLOW SNOW BELT
REGIONS AS THAT OCCURS IN CONJUNCTION WITH SFC TEMPS DOWN INTO THE
TEENS TO MIDDLE 20S BY THURSDAY NIGHT THROUGH FRIDAY.

IT IS NOTICED THAT 12Z GFS/MEX GUIDANCE HAS TRENDED COLDER IN THE
LONGER TERM FOR NEXT WEEKEND... MORE IN LINE WITH PERSISTENTLY
COLDER ECMWF GUIDANCE. THEREFORE I ANTICIPATE MAX TEMPS SAT/SUN WILL
ONLY REACH THE 20S WITH LOWS IN THE TEENS TO SINGLE DIGITS WITH H8
TEMPS STILL DOWN AROUND -14 TO -16 C THRU THE WEEKEND. STILL
POTENTIAL FOR SOME LAKE EFFECT SNOW SHOWERS TO LINGER THIS WEEKEND
WITH THOSE TYPE H8 TEMPS AND AS LOW LEVEL FLOW GRADUALLY VEERS NW TO
NNW BY SUN. THERE IS ALSO POTENTIAL FOR A CLIPPER TO RACE SE ACROSS
OUR REGION THIS WEEKEND AS SUGGESTED BY THE 12Z GFS.

&&

.AVIATION...(1240 AM EST MON JAN 9 2012)
LITTLE CHANGE FROM THE PREVIOUS TAFS AT 00Z. STILL EXPECTING A
PERIOD OF MVFR CEILINGS TO DEVELOP OVERNIGHT OFF OF LAKE MICHIGAN
PRIMARILY AFFECTING KGRR AND KMKG. THERE WILL LIKELY BE A PERIOD OF
SOME MVFR CEILINGS BETWEEN 14Z AND 18Z AT THE OTHER TAF SITES AS
WELL. OTHERWISE VFR CONDITIONS ARE EXPECTED.

SOUTHWEST WINDS WILL BE STRONG...IN THE 15-30 KNOT RANGE FROM 15Z TO
23Z ON MONDAY.

&&

.MARINE...(300 PM EST SUN JAN 8 2012)
WILL UPGRADE THE GALE WATCH TO A WARNING.  THE WARNING WILL BE IN
EFFECT FOR THE REGION NORTH OF GRAND HAVEN FOR MONDAY.  THE SURFACE
PRESSURE GRADIENT TIGHTENS LATE TONIGHT INTO MONDAY AS THE LOW
PRESSURE SYSTEM TRACKS EASTWARD THROUGH SOUTHERN ONTARIO.  THE 40
KNOT WINDS ARE ABOUT 1500 FT OFF THE WATER LEVEL.  MIXING HEIGHTS
SUGGEST WE MAY TAP INTO THOSE STRONGER WINDS OVER PARTS OF THE LAKE.

&&

.HYDROLOGY...(300 PM EST SUN JAN 8 2012)
NO SIGNIFICANT AMOUNTS OF PRECIPITATION ARE FORECASTED THROUGH THE
PERIOD.  RUNOFF FROM THE EVENT WEDNESDAY NIGHT WILL BE LIMITED AS
TEMPERATURES FALL BELOW FREEZING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING NORTH OF GRAND HAVEN MONDAY MORNING THROUGH MONDAY
     EVENING.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    LAURENS
AVIATION:     DUKE
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Jan 8, 5:05 AM EST, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
505 AM EST SUN JAN 8 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-091000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
505 AM EST SUN JAN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ACCUMULATING SNOW IS POSSIBLE THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-091000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
505 AM EST SUN JAN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED MONDAY AND
MONDAY NIGHT. SOUTHWEST WINDS MAY REACH GALE FORCE.

GALE FORCE NORTHWEST WINDS AND SNOW SQUALLS ARE POSSIBLE THURSDAY
INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.